Some simple C*-algebras constructed as crossed products with discrete outer automorphism groups. Elliott, G. A. Publications of the Research Institute for Mathematical Sciences, 16(1):299–311, 1980.
bibtex   
@article{elliott_simple_1980,
	title = {Some simple {C}*-algebras constructed as crossed products with discrete outer automorphism groups},
	volume = {16},
	number = {1},
	journal = {Publications of the Research Institute for Mathematical Sciences},
	author = {Elliott, George A.},
	year = {1980},
	pages = {299--311},
}

Downloads: 0